# SDR ASMF100109001

- Difficulty date: January 9, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 19,589 hours, 9,922 cycles
- Engine: Cfmint CFM567B22
- Engine time: 17,935 hours, 9,302 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Retaining Ring
- Part number: 1498M46P01
- Condition: Damaged
- Location: Engine
- Part time: 17,935 hours, 9,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING, DURING CLIMB AT 18,500 FEET, THE LT ENG WAS SHUTDOWN SUDDENLY.  MX PERSONNEL REVIEWED THE ENGINE AND CHIP DETECTORS AND NO DAMAGES WERE FOUND, SO BOROSCOPE INSPECTION WAS PERFORMED ON COMPRESSOR AND TURBINE, DETECTING HPT REAR RETAINING RING LOOSE. THE ENGINE WAS REPLACED AND TESTED IAW MPCM 71-00-02 AND 71-00-000, ALL CORRECT.
